# SDR CALA2022060601435

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737-900ER
- Aircraft serial: 40003
- Aircraft time: 32,421 hours, 11,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3213
- Condition: Dented
- Location: Lwr Stringer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 9145757 PREVIOUS WRITE UP.  LOOKED AT DENT ON FUSELAGE AND AND KNEW IT WAS DEEPER THAN .110 THIS DENT ACTUALLY MEASURES .167 DEEP AND ALSO GOES ACROSS THE LOWER STRINGER 17 SEE PIC. IT DOES NOT MEET THE CRITERIA OF SRM 53-00-01-01A FIGURE 103 DETAIL G DENT IS DEEPER THAN .125 ALSO GOES ACROSS STRINGER 17 AND I WOULD CONSIDER THIS A GOUGE NOT A DENT. ACTUAL DENT DEPTH IS .170 AND MEASURES 3.375" LONG. BY 3.375" VERT. FOR A RATIO OF 19.85 ACCOMPLISHED HFEC OF CUT OUT IAW NDT PAT 6 PROCEDURE 23 , HFEC O N COUNTERSINKS OF FASTENE HOLES IAW NDT PART 6 53-30-00 AND HFEC OF HOLE BORES IAW NDT PART 6 PROCEDURE 16 NO CRACK LIKE DEFECTS NOTED AT THIS TIME. LH FUSELAGE SKIN DENT AT STA. 383 AND S-17L PERFORMED STEP A. 1 PERFORMED TRIM CUT OUT BY 0.040 AS INSURANCE CUT IN REF TO VERIFIED DOUBLER AND FILLER REPAIR SKINS . 2024T3 .071.  P.O# VERIFIED DOUBLER AND FILLER REPAIR SKINS . 2024T3 .071.  P.O# ACCOMPLISHED HFEC OF ASSURENCE CUT OF .040 IN CUT OUT NO CRACK L THRU 2. A-E, STEP 3. THRU STEP 5. IN REF TO AVO9806. NO CRACKS AVO9806. 5416227. DOUBLER, 2024T3 .063. P.O# 83102700141 FILLER IN REF TO 5416227. DOUBLER, 2024T3 .063. P.O# 83102700141 FILLER IN REF TO IKE DEFECTS NOTED AT THIS TIME. IAW NDT PAR 6 PROCEDURE 23 FOUND. AVO9806. AVO9806. VERIFIED THAT UNDERLYING STRUCTURE  WITHIN 20" OF REPAIR HAS NO VERIFIED THE FABRICATION OF REPAIR PARTS -1 DOUBLER, -2 FILLER SIGNS OF DAMAGE AT THIS TIME. TREAT AND PRIME, REPAIR WASHERS, IAW AVO 9806 STEPS B THROUGH C 3. PERFORMED
